# SDR SWAA2023100395869

- Difficulty date: August 31, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT TRANSITION ANGLE AT STA. 500+10 RBL 24 HAS SURFACE CORROSION.<[01] R/H TRANSITION ANGLE AT STA 500+10 IS OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] R/R ANGLE PER SRM 51-40-02;[03] C/W INSPECTION
